# SDR C2XA97IA113

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672406200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 36 RIGHT WAS FOUND TO BE CORRODED ABOVE FLOOR LEVEL.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
